# SDR 04FDEA01255

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stop
- Part number: ARC08311
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP, O/B FLAP TRACK STOP GOUGED.  REMOVED AND REPLACED TRACK   STOP IAW MM 20-50-02-2.
